Me and my boyfriend had sex around 3 weeks ago on a Saturday he came in me and I took plan b; Ellaone within a hour, however ten days after that we had sex again with a condom but the condom split without us knowing and he came in me. We had sex again without a condom the same day and it was so intense he came in me again (stupid I know I learnt my lesson:() this was on Saturday. I took plan b around3/4 days later on Tuesday I think it was levonalle. What's important is Ellaone decreases the chance of any other plan b pill if taken before two weeks nd I took it one week and 6 days after taking Ellaone. I was suppose to start my period this Wednesday but now it is Saturday and I still havent came on. The first time I went to get plan b they gave me contraception pills I was going to use them on the day I start my period which was Wednesday but I haven't came on therefore I am waiting as I don't want to harm the baby if I'm pregnant. They said that when I took Ellaone the first time it could decrease the chance of levonalle working, so what I want to know is; is my period late because of the high does of hormones or is there a high chance I could be pregnant? I'm 23 thank you in advance. I'm scared.
Its the morning after pills making your cycle crazy. You're most likely not pregnant, so you could start the pills anytime. They would stop your period tho, whenever it was due and make it happen on placebo pills. What I would do is do a pregnancy test if your period gets to a week late, if its negative start the pills. If you get your period, start the pills on the first day of it.
When you start the pills you have to use a condom for the first 7 days.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 26 Jan 2017 • 1 answer